:: A caffeine mistake November 8, 2007Posted by Minci 先生 in Everyday Life.
Always check the labels and instructions on medication. It’s a mistake even doctors can do… to themselves. See those little red-yellow capsule on the book? Well, those are Lemsip Max tablets.
A capsule contains
Paracetamol (500mg) – for relief of headache, sore throat, fever, body aches and pains.
Phenylephrine hydrochloride 6.1 mg – for blocked nose
CAFFEINE 25 mg – for tiredness and stimulant.
Caffeine? Caffeine? I avoid coffee after 6 pm and I took 50mg (because 2 capsules) at 2258hrs. That amount is equivalent to having a regular cup of coffee.[Caffeine Information]
Still, I slept like a baby. Muahaha~